# SDR CA080728006

- Difficulty date: July 25, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 39,624 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: F759857SC
- Condition: Chafed
- Location: Switch
- Part time: 40,501 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI, NR2 TANK FUEL LOW LEVEL CAUTION LIGHT ILLUMINATED. MAINT GROUND RUN AND NR2 TANK LOW LEVEL LIGHT INTERMITTENT. ACFT DISPATCHED UNDER MEL FOR FUEL LOW LEVEL INDICATION. LATER MAINT INSP DURING SWITCH REPLACEMENT, FOUND SWITCH WIRE CHAFED ON CONDUIT. SWITCH ASSY REPLACED. (NOTE: PART IS CONSIDERED AN EXPENDABLE AND PART TIMES NOT TRACKED. TIME PROVIDED ARE ACFT TIMES).
